# SDR SWIA201743063

- Difficulty date: January 26, 2017
- Submitted: February 17, 2017
- Operation: Air carrier
- Aircraft: N802SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15061
- Aircraft time: 28,532 hours, 17,473 cycles
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Antenna
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS COMPARTMENT, LOWER TCAS OMNI-DIRECTIONAL ANTENNA HAS CORROSION.  REMOVED AND REPLACED THE ANTENNA IAW SRM.  CHECKED GOOD.
